Year 2018, Volume 2 , Issue 3, Pages 337 - 338 2018-09-01

Diklofenak sodyum kullanımı sonrası anafilaktik reaksiyon sonucu gelişen Kounis sendromu: Olgu sunumu
Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report

Abdullah İbrahim [1] , Şahin Çolak [2] , Mehmet Özgür Erdoğan [3] , Mustafa Ahmet Afacan [4] , Ayhan Sarıtaş [5] , Hayati KANDİŞ [6]


Kounis sendromu mast hücrelerinin etkinleşmesi ile seyreden alerji, hipersensitivite, anaflaksi veya anaflaktoid reaksiyonlarla ilişkili olarak akut koroner sendromun değişik derecelerini ifade eder. Subklinik olarak akut veya kronik alerjik reaksiyona eşlik eden ve göğüs ağrısından başlayıp ST elavasyonlu miyokard enfarktüsü kadar uzanan bir klinik spektruma sahiptir. İlaçlar, yiyecekler, çevresel etkenler (böcek ısırması, arı sokması, polenler, lateks teması gibi) alerjik reaksiyonu tetikleyen neden olabilir. Burada, acil servislerde yaygın olarak kullanılan Voltaren’e (Diklofenak sodyum) bağlı gelişen anafilaktik reaksiyonu olan bir Kounis sendrom vakasını sunuyoruz.

Kounis syndrome refers to acute coronary syndromes of varying degrees (myocardial ischaemia to infarction) induced by mast cell activation as a result of allergic and anaphylactic reactions. Following subclinical, acute or chronic allergic reactions, it has a clinical spectrum ranging from chest pain to ST segment elevated myocardial infarction. The trigger of the allergic reaction can be drugs, food, environmental factors (insect bite, bee sting, pollen, latex contact). We present a case of a patient who developed Kounis syndrome as a result of anaphylactic reaction to Voltaren (Diclofenac sodium) which is one of the drugs widely used in the emergency departments as intramuscular pain killer. 

  • 1. Kounis NG, Zavras GM. Histamine-induced coronary artery spasm: the concept of allergic angina. Br J Clin Pract. 1991;45(2):121-8.
  • 2. Gazquez V, Dalmau G, Gaig P, Gomez C, Navarro S. Kounis syndrome: Report of 5 cases. J Investig Allergol Clin Immunol. 2010;20(2):162-5.
  • 3. Kounis NG. Kounis syndrome (allergic angina and allergic myocardial infarction): A natural paradigm? Int J Cardiol 2006;110(1):7-14.
  • 4. Nikolaidis LA, Kounis NG, Gradman AH. Allergic angina and allergic myocardial infarction: a new twist on an old syndrome. Can J Cardiol. 2002;18(5):508-11.
  • 5. Tok D, Özcan F, Şentürk B, Gölbaşı Z. Parenteral penisilin kullanımını takiben gelişen akut koroner sendrom olgusu: Kounis sendromu. Arch Turk Soc Cardiol. 2012;40(7):615-9.
  • 6. Fox DJ, Gray TP, Fath-Ordoubadi F. Myocardial infarction after aspirin treatment. J R Soc Med. 2005;98(1):21-3.
  • 7. Brown AF, McKinnon D, Chu K. Emergency department anaphylaxis: A review of 142 patients in a single year. J Allergy Clin Immunol. 2001;108(5):861-6.
  • 8. Hadar A, Holcberg G, Mazor M. Anaphylactic shock after diclofenac sodium(Voltaren)]. Harefuah. 2000 Feb 1;138(3):211-2.
  • 9. Colak S, Gunes H, Afacan MA, Kandis H, Erdoğan MO,Ayrancı M. Anaphylaxis after intramuscular injection of diclofenak sodium. Am J Emerg Med. 2014 Jan 3. pii: S0735-6757(13)00908-X. doi: 10.1016/j.ajem.2013.12.049.
  • 10. Tiwari AK, Tomar GS, Ganguly CS, Kapoor MC. Kounis syndrome resulting from anaphylaxis to diclofenac. Indian J Anaesth. 2013 May;57(3):282-4.
Primary Language en
Subjects General and Internal Medicine
Journal Section Case report
Authors

Author: Abdullah İbrahim (Primary Author)
Institution: Haydarpasa Numune Training and Research Hospital
Country: Turkey


Author: Şahin Çolak
Institution: Haydarpasa Numune Training and Research Hospital
Country: Turkey


Author: Mehmet Özgür Erdoğan
Institution: Haydarpasa Numune Training and Research Hospital
Country: Turkey


Author: Mustafa Ahmet Afacan
Institution: Haydarpasa Numune Training and Research Hospital
Country: Turkey


Author: Ayhan Sarıtaş
Institution: Duzce University School of Medicine Department of Emergency Medicine
Country: Turkey


Author: Hayati KANDİŞ
Institution: Duzce University School of Medicine Department of Emergency Medicine
Country: Turkey


Dates

Publication Date : September 1, 2018

Bibtex @case report { josam402775, journal = {Journal of Surgery and Medicine}, issn = {}, eissn = {2602-2079}, address = {jsurgmed@gmail.com}, publisher = {Fatih BAŞAK}, year = {2018}, volume = {2}, pages = {337 - 338}, doi = {10.28982/josam.402775}, title = {Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report}, key = {cite}, author = {İbrahim, Abdullah and Çolak, Şahin and Erdoğan, Mehmet Özgür and Afacan, Mustafa Ahmet and Sarıtaş, Ayhan and Kandiş, Hayati} }
APA İbrahim, A , Çolak, Ş , Erdoğan, M , Afacan, M , Sarıtaş, A , Kandiş, H . (2018). Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report . Journal of Surgery and Medicine , 2 (3) , 337-338 . DOI: 10.28982/josam.402775
MLA İbrahim, A , Çolak, Ş , Erdoğan, M , Afacan, M , Sarıtaş, A , Kandiş, H . "Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report" . Journal of Surgery and Medicine 2 (2018 ): 337-338 <https://jsurgmed.com/en/pub/issue/36726/402775>
Chicago İbrahim, A , Çolak, Ş , Erdoğan, M , Afacan, M , Sarıtaş, A , Kandiş, H . "Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report". Journal of Surgery and Medicine 2 (2018 ): 337-338
RIS TY - JOUR T1 - Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report AU - Abdullah İbrahim , Şahin Çolak , Mehmet Özgür Erdoğan , Mustafa Ahmet Afacan , Ayhan Sarıtaş , Hayati Kandiş Y1 - 2018 PY - 2018 N1 - doi: 10.28982/josam.402775 DO - 10.28982/josam.402775 T2 - Journal of Surgery and Medicine JF - Journal JO - JOR SP - 337 EP - 338 VL - 2 IS - 3 SN - -2602-2079 M3 - doi: 10.28982/josam.402775 UR - https://doi.org/10.28982/josam.402775 Y2 - 2018 ER -
EndNote %0 Journal of Surgery and Medicine Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report %A Abdullah İbrahim , Şahin Çolak , Mehmet Özgür Erdoğan , Mustafa Ahmet Afacan , Ayhan Sarıtaş , Hayati Kandiş %T Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report %D 2018 %J Journal of Surgery and Medicine %P -2602-2079 %V 2 %N 3 %R doi: 10.28982/josam.402775 %U 10.28982/josam.402775
ISNAD İbrahim, Abdullah , Çolak, Şahin , Erdoğan, Mehmet Özgür , Afacan, Mustafa Ahmet , Sarıtaş, Ayhan , Kandiş, Hayati . "Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report". Journal of Surgery and Medicine 2 / 3 (September 2018): 337-338 . https://doi.org/10.28982/josam.402775
AMA İbrahim A , Çolak Ş , Erdoğan M , Afacan M , Sarıtaş A , Kandiş H . Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report. J Surg Med. 2018; 2(3): 337-338.
Vancouver İbrahim A , Çolak Ş , Erdoğan M , Afacan M , Sarıtaş A , Kandiş H . Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report. Journal of Surgery and Medicine. 2018; 2(3): 337-338.
IEEE A. İbrahim , Ş. Çolak , M. Erdoğan , M. Afacan , A. Sarıtaş and H. Kandiş , "Kounis syndrome as a result of anaphylactic reaction to diclofenac sodium: A case report", Journal of Surgery and Medicine, vol. 2, no. 3, pp. 337-338, Sep. 2018, doi:10.28982/josam.402775